Pacific Journal of Mathematics

On Massey products.

Edward J. O'Neill

Article information

Source
Pacific J. Math., Volume 76, Number 1 (1978), 123-127.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102807031

Mathematical Reviews number (MathSciNet)
MR0482763

Zentralblatt MATH identifier
0397.55009

Subjects
Primary: 55G30

Citation

O'Neill, Edward J. On Massey products. Pacific J. Math. 76 (1978), no. 1, 123--127. https://projecteuclid.org/euclid.pjm/1102807031


Export citation

References

  • [1] D. Kraines, Massey higher products, Trans. Amer. Math. Soc, 124 (1966), 431-449.
  • [2] W. S. Massey, Some higher order cohomology operations, Symposium International de Topologia Algebraica, Mexico City, (1958), 145-154
  • [3] J. P. May, Matric massey products, J. Algebra, 12 (1969), 533-568.
  • [4] J. P. May,The cohomology of principle bundles, homogeneous spaces, and two-stage Postnikov-sy stems, Bull. Amer. Math. Soc, 74 (1968), 334-339.
  • [5] E. J. O'Neill, Higher Order Cohomology Products and Links, Ph. D. Dissertation, Yale University, 1976.
  • [6] H. Uehara and W. S. Massey, The Jacobi identity for Whitehead products, Algebraic Geometry and Topology, a Symposium in honor of S. Lefschetz, Princeton University Press, 1957, 361-377.